On finite-dimensional parametrizations of attainability sets

Heymann, V.I. & Kryazhimskiy, A.V. (1996). On finite-dimensional parametrizations of attainability sets. Applied Mathematics and Computation 78 (2) 137-151. 10.1016/0096-3003(96)00004-5.

Full text not available from this repository.


The attainability set is defined to be a finite-dimensional integral-type image of the set of all absolutely continuous scalar functions of time whose derivatives take values in a given interval. For a class of control systems with scalar controls restricted to the above interval (the class comprises, in particular, some bilinear systems), the attainability set has the traditional meaning. A method of finite-dimensional parametrization of the attainability set is described. The parametrization is universal, i.e., the same for all attainability sets of a fixed dimension. For the case of control systems, the result provides an upper estimate on the number of switchings sufficient to bring the system to an arbitrary reachable state at a prescribed time.

Item Type: Article
Research Programs: Dynamic Systems (DYN)
Bibliographic Reference: Applied Mathematics and Computation; 78(2-3):137-151 (1 September 1996) (Published online 11 June 1999)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:06
Last Modified: 27 Aug 2021 17:36
URI: https://pure.iiasa.ac.at/4687

Actions (login required)

View Item View Item